# SDR AALA200802458A

- Difficulty date: November 2, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 45,725 hours
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9794104
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT -  NUMBER ONE ENGINE START VALVE INDICATION.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE START VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
